Hip, Thigh and Buttock Pain after Levaquin

by Adrienne
(Clinton, MD)

I was hospitalized in Sept due to a sinus infection.I've had 4 previous surgeries in the past 6 years and will be having another. I have been placed on numerous antibiotics over the past two months. While hospitalized I received Levaquin via IV for 6 days and placed on Cipro for a month after my hospitalization.


I discontinued the Cipro a week early because I started having terrible stomach problems. In addition I was receiving two antibiotics through a machine similar to a nebulizer for my nose. Over the past week I have had difficulty walking. I have pain in my buttocks when I lay down, both thighs and hips hurt. I went to the rheumatologist this past Thursday and was given two injections in my hip/thigh are because she thought I may have bursitis. I have had xrays and no damage is viewed. I am in a lot of pain and can barely walk. Based on the information I have read does this sound like I have tendonitis since I was on both of these medications for long periods of time?

Comments for Hip, Thigh and Buttock Pain after Levaquin

Click here to add your own comments

tendonitis
by: Anonymous

Nope, sounds to me like Quinolones did a number on you...both Levaquin and Cipro...known as the atomic bomb of anti-biotics

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video